Need HELP!

  1. Need HELP!


    Dear all,

    This is not for me but for one of my friend i wanted to seek for help here from experienced users

    " I took growth hormone and my sugar reacted... i got hypoglycemia and my adrenals kicked in to bring my sugar back up and it devastated me... the samething started happening to me even after i would eat any carbs so i stopped earing carbs and it stopped... now ive gotten fat around my waste and developed leaky gut at the sametime... my antibodies are high and was planning on taking t4... how should i wean on and off and i was kind of scared that i might get a similar reaction of hypoglycemia from the t4... like what happened when i took hgh years ago.""

    Thank you


  2. WTH? Your friend stopped eating carbs and got fat around his waist? Is that magic -or what?

    Just tell him to stop taking any hormonal stuff and stop experimenting. Jesus Christ.
    Life is fair it's your expectations that aren't.
    •   
       


  3. Quote Originally Posted by zincd View Post
    Dear all,

    This is not for me but for one of my friend i wanted to seek for help here from experienced users

    " I took growth hormone and my sugar reacted... i got hypoglycemia and my adrenals kicked in to bring my sugar back up and it devastated me... the samething started happening to me even after i would eat any carbs so i stopped earing carbs and it stopped... now ive gotten fat around my waste and developed leaky gut at the sametime... my antibodies are high and was planning on taking t4... how should i wean on and off and i was kind of scared that i might get a similar reaction of hypoglycemia from the t4... like what happened when i took hgh years ago.""

    Thank you
    If you're experiencing issues with hypoglycemia, leaky gut, and most likely TSH (thyroid hormone) problems.... STOP taking hormonal products and seek professional attention. HGH and t4 can have serious long term impacts on your health, so if there are any issues or bad reactions you or your friend should discontinue use immediately and go to a doctor.

    There are plenty of ways to lose weight and get lean naturally without taking hormones. That is always the best and safest strategy...
    Performax Labs Online Company Rep
    Use code 'JOHN25' for 25% off Performax Products
    www.PerformaxLabs.com

  4. Your friend made himself pre diabetic
    I am a carnivore (diet based exclusively on meat)- Here is my diet and training log
    http://anabolicminds.com/forum/workout-logs/303950-im-carnivore.html

  5. You need to see the doctor.
    •   
       

  •   

      
     

Similar Forum Threads

  1. need help asap
    By shady in forum General Chat
    Replies: 16
    Last Post: 12-04-2013, 01:10 PM
  2. Need Help: I got Sore Nipples!
    By Big Masa in forum General Chat
    Replies: 20
    Last Post: 01-26-2003, 02:31 AM
  3. Replies: 6
    Last Post: 11-22-2002, 03:13 AM
  4. I need Help
    By destro19 in forum Weight Loss
    Replies: 12
    Last Post: 11-15-2002, 09:37 PM
  5. NEED HELP--Getting my T-1 PRO --Thanks Curtogo---
    By PreludeRider in forum Supplements
    Replies: 2
    Last Post: 11-07-2002, 03:06 PM
Log in
Log in